FINITE VOLUME SCHEMES ON LORENTZIAN MANIFOLDS


Creative Commons License

Amorim P., Lefloch P. E. , Okutmustur B.

COMMUNICATIONS IN MATHEMATICAL SCIENCES, vol.6, pp.1059-1086, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6
  • Publication Date: 2008
  • Doi Number: 10.4310/cms.2008.v6.n4.a13
  • Title of Journal : COMMUNICATIONS IN MATHEMATICAL SCIENCES
  • Page Numbers: pp.1059-1086

Abstract

We investigate the numerical approximation of (discontinuous) entropy solutions to nonlinear hyperbolic conservation laws posed on a Lorentzian manifold. Our main result establishes the convergence of monotone and first-order finite volume schemes for a large class of (space and time) triangulations. The proof relies on a discrete version of entropy inequalities and an entropy dissipation bound, which take into account the manifold geometry and were originally discovered by Cockburn, Coquel, and LeFloch in the (flat) Euclidian setting.

We investigate the numerical approximation of(discontinuous) entropy solutions to nonlinear hyperbolic conservation laws posed on a Lorentzian manifold. Our main result establishes the convergence of monotone and first-order finite volume schemes for a large class of (space and time) triangulations. The proof relies on a discrete version of entropy inequalities and an entropy dissipation bound,which take into account the manifold geometry and were originally discovered by Cockburn, Coquel, and LeFloch in the (flat) Euclidian setting.